Eigenvalue bounds, stability, nonsingularity of matrix polytopes


Cevik M.

CONTROL AND COMPUTERS, vol.23, no.3, pp.84-87, 1995 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 1995
  • Title of Journal : CONTROL AND COMPUTERS
  • Page Numbers: pp.84-87

Abstract

Bounds for the real and imaginary parts of the eigenvalues of matrices that depend affinely on a number of uncertain parameters are derived. Conditions that require the testing of only a finite number of matrices are given to guarantee the stability of each member of the set of matrices. As a Side result, necessary and sufficient conditions are established for the nonsingularity of all matrices in the given family.